# SDR DL72W990752

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420119
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN PANEL BETWEEN FS 259.5 AND 360 AND BETWEEN STRINGER 19R AND 24R WAS FOUND WITH SEVERAL AREAS OF CORROSION.  THE PANEL WAS REMOVED AND A NEW BOEING SKIN PANEL INSTALLED PER ER/A 366991-14.
